MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH COMPACT CH12 FEMALE; INTERMITTENT CATHETER

COLOPLAST A/S SPEEDICATH COMPACT CH12 FEMALE; INTERMITTENT CATHETER
Model Number 2858201400
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence, should additional facts prompt us to alter or supplement any information of conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.However, a recheck of the product documentation for this lot number did not reveal any norm deviation that could be related to the complaint.Complaints such as this is a new issue with this product line.The complaints are monitored closely for a forming trend and reported to management on a monthly basis.Production has been informed.
 
Event or Problem Description
According to the information received, mother found one catheter with brown liquid inside her daughter's box of 30 speedicath catheters.

Brand Name
SPEEDICATH COMPACT CH12 FEMALE
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebaek, da 3050
DA  3050
MDR Report Key5723606
Report Number3006606901-2016-00025
Device Sequence Number17380
Product Code GBM
UDI-Device Identifier05708932020565
UDI-Public05708932020565
Combination Product (Y/N)N
PMA/510(K) Number
K072808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 06/14/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2858201400
Device Catalogue Number2858201400
Device Lot Number4741310
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2016
Initial Report FDA Received Date06/14/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1